# SDR CALA2022041400971

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 101,131 hours, 13,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Ohar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHAR BUNK 3 EMERGENCY CEILING  LIGHT INOP REF HAECO NON-ROUTINE NO:9482808 - ORIGINATED BY EMP V905389,SPEC NO.B777-33-3-7030. PERFORMED BY EMP V905389,REPLACED OHAR BUNK 3 EMERGENCY CEILING LIGHT LAMP AND INSTALLATION TEST FOUND ''NORMAL'' AS PER AMM 33-51 -15-800-801 REV 94.
